Table of Contents
ISRN Algebra
Volume 2013, Article ID 156485, 5 pages
http://dx.doi.org/10.1155/2013/156485
Research Article

On Exact Sequence of Semimodules over Semirings

1Department of Mathematics, M. J. College, Jalgaon 425002, India
2Department of Mathematics, ACS College, Dharangaon 425105, India

Received 4 June 2013; Accepted 8 July 2013

Academic Editors: P. Koshlukov and H. Li

Copyright © 2013 Jayprakash Ninu Chaudhari and Dipak Ravindra Bonde. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. S. Vandiver, “Note on a simple type of algebra in which the cancellation law of addition does not hold,” Bulletin of the American Mathematical Society, vol. 40, no. 12, pp. 914–920, 1934. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Y. Abuhlail, “Exact sequences of semimodules over semirings,” http://arxiv.org/abs/1210.4566.
  3. H. M. J. Al-Thani, “Flat semimodules,” International Journal of Mathematics and Mathematical Sciences, no. 17–20, pp. 873–880, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. K. Bhambri and M. K. Dubey, “Exact, proper exact sequences and projective semimodules,” International Journal of Algebra, vol. 4, no. 13-16, pp. 709–719, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. S. Golan, Semirings and Their Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999. View at MathSciNet
  6. J. N. Chaudhari and D. R. Bonde, “On partitioning and subtractive subsemimodules of semi-modules over semirings,” Kyungpook Mathematical Journal, vol. 50, no. 2, pp. 329–336, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. N. Chaudhari and D. R. Bonde, “On subtractive extension of subsemimodules of semimodules,” Journal of the Chungcheong Mathematical Society, vol. 26, no. 1, pp. 37–44, 2013. View at Google Scholar
  8. J. N. Chaudhari and D. R. Bonde, “On direct sum of partitioning subsemimodules of semimodules over semirings,” Journal of Advanced Research in Pure Mathematics, vol. 4, no. 1, pp. 81–88, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. V. Sahai and V. Bist, Algebra, Narosa, 3rd edition, 2010.